# SDR CA021228002

- Difficulty date: December 22, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 755469
- Condition: Leaking
- Location: Lt Engine
- Part time: 21,829 hours, 20,953 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) FLT 5954, GRF-CVG, LT ENG OIL WARNING MSG POSTED WHILE IN CRUISE. QRH FOLLOWED AND MSG PERSISTED.  OIL TEMP DECREASED, LT ENGINE SHUT DOWN AND AIRCRAFT LANDED IN CRW WITHOUT FURTHER INCIDENT.  16 DEC,02: OIL CONSUMPTION MONITORING DETECTS OIL CONSUMPTION ON LT ENGINE HIGHER THAN NORMAL. MAINTENANCE CALL BACK INITIATED. 21 DECK 02, PER CALL BACK ON 16 DECK 02, REMOVED AND REPLACED AGB AXIS BB (IDG) CARBON SEAL ON LEFT ENGINE.  LT IDG THERMOCOUPLE BROKE WHEN TAKING CONNECTOR OFF.  REMOVED LT IDG TEMP BULB AND REINSTALLED SERVICEABLE TEMP BULB.ORIGINAL IDG REINSTALLED. FOLLOWING AGB AXIS BB CARBON SEAL AND MATING RING PER GE SPECIAL PROCEDURES 63.  AIRCRAFT RETURNED TO SERVICE.22 DEC 02, SEE EVENT ABOVE.  MT
